Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 37, Issue 4, December 2022  pp. 331–346.

Blow-ups and dominating unsplit families of rational curves on Fano manifolds

Authors:  Carla Novelli
Author institution: Dipartimento di Matematica "Giuseppe Peano", Università degli Studi di Torino, via Carlo Alberto, 10, I-10123 Torino, Italy

Summary:  We describe the Kleiman–Mori cones of some Fano manifolds that admit a structure of smooth blow-up.

Contents   Full-Text PDF